# SDR EIA2005076

- Difficulty date: March 31, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,530 hours, 24,968 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT PAX NR 4 DOOR FWD CUTOUT AT STR 18L AREA CUTOUT PANEL FOUND CRACKED.  PANEL REPAIRED PER SRM 51-40-02 FIG 1.
